Journal d’Analyse Mathématique

, Volume 34, Issue 1, pp 61–85

Topological dynamics and combinatorial number theory

  • H. Furstenberg
  • B. Weiss
Article

DOI: 10.1007/BF02790008

Cite this article as:
Furstenberg, H. & Weiss, B. J. Anal. Math. (1978) 34: 61. doi:10.1007/BF02790008

Copyright information

© The Weizmann Science Press of Israel 1978

Authors and Affiliations

  • H. Furstenberg
    • 1
  • B. Weiss
    • 1
  1. 1.Institute of MathematicsHebrew University of JerusalemJerusalemIsrael

Personalised recommendations